# SDR AALA20190509004

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 76,532 hours, 9,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 46517
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EPL LIGHTING ON CENTER PARTITION FORWARD OF SEAT 17D-H DID NOT OPERATE WHEN TESTED. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM. OPS TEST GOOD.
